# SDR AWXA0000075

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR T-CHORD AND LOWER BEAM ARE CRACKED.  REMOVED DAMAGED T CHORD AND BEAM IAW 737 SRM 51-30-2.  FABRICATED REPLACEMENT PARTS FRM (BAC 1505 10057TMS60-10058 2024 T3511 R7377114), ALODINED AND PRIMED IAW 737 SRM 51-10-2.  INSTALLED PARTS IAW 737 SRM 51-30-02, SEALED PARTS IAW 737 SRM 51-10-3.
